Translator Disclaimer
November 2008 On pathwise uniqueness for reflecting Brownian motion in C1+γ domains
Richard F. Bass, Krzysztof Burdzy
Ann. Probab. 36(6): 2311-2331 (November 2008). DOI: 10.1214/08-AOP390

Abstract

Pathwise uniqueness holds for the Skorokhod stochastic differential equation in C1+γ domains in ℝd for γ>1/2 and d≥3.

Citation

Download Citation

Richard F. Bass. Krzysztof Burdzy. "On pathwise uniqueness for reflecting Brownian motion in C1+γ domains." Ann. Probab. 36 (6) 2311 - 2331, November 2008. https://doi.org/10.1214/08-AOP390

Information

Published: November 2008
First available in Project Euclid: 19 December 2008

MathSciNet: MR2478684
Digital Object Identifier: 10.1214/08-AOP390

Subjects:
Primary: 60J65
Secondary: 60H10

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.36 • No. 6 • November 2008
Back to Top